Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
D'yakonova Elena Evgen'evna
(recent publications)
| by years | scientific publications | by types |



   2019
1. Vladimir Vatutin, Elena Dyakonova, Survival probability for a class of multitype subcritical branching processes in random environment, 2019 , 16 pp., arXiv: 1903.12491

   2018
2. V. A. Vatutin, E. E. D'yakonova, “Decomposable branching processes with two types of particles”, Discrete Math. Appl., 28:2 (2018), 119–130  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
3. E. E. D'yakonova, “A subcritical decomposable branching process in a mixed environment”, Discrete Math. Appl., 28:5 (2018), 275–283  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
4. V. A. Vatutin, E. E. Dyakonova, Branching processes in random environment with sibling dependence, 2018 , 14 pp., arXiv: 1812.10304

   2017
5. Vladimir Vatutin, Elena Dyakonova, “Path to survival for the critical branching processes in a random environment”, J. Appl. Probab., 54:2 (2017), 588–602 , arXiv: 1603.03199  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)

   2018
6. V. A. Vatutin, E. E. D'yakonova, “Multitype branching processes in random environment: survival probability for the critical case”, Theory Probab. Appl., 62:4 (2018), 506–521  mathnet  crossref  crossref  zmath  isi (cited: 3)  elib  scopus

   2017
7. E. E. D'yakonova, Review of Applied and Industrial Mathematics, 24:5 (2017), 587  mathnet
8. V. A. Vatutin, E. E. D'yakonova, “How many families survive for a long time?”, Theory Probab. Appl., 61:4 (2017), 692–711  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus

   2016
9. V. A. Vatutin, E. E. Dyakonova, How many families survive for a long time?, 2016 , 23 pp., arXiv: 1608.08062
10. V. A. Vatutin, E. E. Dyakonova, Multitype branching processes evolving in i.i.d. random environment: probability of survival for the critical case, 2016 , 20 pp., arXiv: 1612.00681

   2018
11. Elena E. D'yakonova, “Reduced multitype critical branching processes in random environment”, Discrete Math. Appl., 28:1 (2018), 7–22  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2015
12. E. E. D'yakonova, “Limit theorem for multitype critical branching process evolving in random environment”, Discrete Math. Appl., 25:3 (2015), 137–147  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)
13. V. A. Vatutin, E. E. D'yakonova, “Decomposable Branching Processes with a Fixed Extinction Moment”, Proc. Steklov Inst. Math., 290 (2015), 103–124  mathnet  crossref  crossref  isi (cited: 11)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 7)
14. E. E. Dyakonova, “Predelnaya teorema dlya razlozhimogo vetvyaschegosya protsessa v sluchainoi srede”, XVI Vserossiiskii Simpozium po prikladnoi i promyshlennoi matematike (Sochi–Dagomys, 27 sentyabrya – 4 oktyabrya 2015 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 22, no. 5, TVP, M., 2015 http://tvp.ru/conferen/vsppm16/chelso146.pdf

   2016
15. Vladimir A. Vatutin, Elena E. Dyakonova, “Extinction of decomposable branching processes”, Discrete Math. Appl., 26:3 (2016), 183–192  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib  elib  scopus (cited: 4)

   2014
16. E. E. Dyakonova, “Branching processes in a Markov random environment”, Discrete Math. Appl., 24:6 (2014), 327–343  mathnet  crossref  crossref  mathscinet  elib  elib  scopus (cited: 1)
17. E. E. D'yakonova, Review of Applied and Industrial Mathematics, 21:5 (2014), 577  mathnet
18. E. E. D'yakonova, Review of Applied and Industrial Mathematics, 21:2 (2014), 325  mathnet

   2013
19. V. A. Vatutin, E. E. D'yakonova, S. Sagitov, “Evolution of branching processes in a random environment”, Proc. Steklov Inst. Math., 282 (2013), 220–242  mathnet  crossref  crossref  mathscinet  isi (cited: 7)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 8)
20. E. E. D'yakonova, “Multitype Subcritical Branching Processes in a Random Environment”, Proc. Steklov Inst. Math., 282 (2013), 80–89  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
21. E. E. Dyakonova, “Branching processes in random environment”, XXXI International Seminar on Stability Problems for Stochastic Models, Book of Abstracts (Moscow, 23–27 April 2013), Institute of Informatics Problems, Russian Academy of Science, Moscow, 2013, 20–21
22. V. Vatutin, E. E. Dyakonova, P. Jagers, S. Sagitov, “Decomposable branching processes in a Markovian random environment”, Abstracts of communications of the Russian-Chinese Seminar on the asymptotic methods in probability theory and mathematical statistics (St. Petersburg, 10–14 June, 2013), St. Petersburg State University, St. Petersburg, 2013, 36
23. E. E. Dyakonova, “O mnogotipnom dokriticheskom protsesse Galtona–Vatsona v sluchainoi srede” (Novgorod, 01–08 oktyabrya, 2013 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 20 (2013), 389
24. E. E. D'yakonova, Review of Applied and Industrial Mathematics, 20:3 (2013), 389  mathnet

   2012
25. E. E. D'yakonova, “Multitype branching processes evolving in a Markovian environment”, Discrete Math. Appl., 22:5-6 (2012), 639–664  mathnet  crossref  crossref  mathscinet  elib
26. E. E. Dyakonova, “Multitype branching processes in Markovian random environment”, Mezhdunarodnaya konferentsiya «Teoriya veroyatnostei i ee prilozheniya», posvyaschennaya 100-letiyu so dnya rozhdeniya B. V. Gnedenko (Moskva, 26–30 iyunya 2012 g.), Tezisy dokladov, eds. A. N. Shiryaev, A. V. Lebedev, LENAND, Moskva, 2012, 93–94
27. E. E. Dyakonova, “O maksimume vetvyaschegosya protsessa v markovskoi sluchainoi srede” (Sochi, 01–08 oktyabrya 2012 g.), Obozr. prikl. i prom. matem., 19 (2012), 763
28. V. Vatutin, E. Dyakonova, P. Jagers, S. Sagitov, “A decomposable branching process in a Markovian environment”, J. Appl. Math. Stoch. Anal., 2012 (2012), 694285–24  mathnet  crossref  mathscinet  zmath  scopus (cited: 6)
29. E. E. D'yakonova, Review of Applied and Industrial Mathematics, 19:5 (2012), 693  mathnet

   2011
30. E. E. D'yakonova, “Multitype Galton–Watson branching processes in Markovian random environment”, Theory Probab. Appl., 56:3 (2011), 508–517  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
31. E. E. Dyakonova, “Uslovnaya predelnaya teorema dlya mnogotipnogo dokriticheskogo vetvyaschegosya protsessa v sluchainoi srede”, Obozr. prikl. i prom. matem., 18:4 (2011)

   2010
32. V. A. Vatutin, E. E. Dyakonova, “Asymptotic properties of multitype critical branching processes evolving in a random environment”, Discrete Math. Appl., 20:2 (2010), 157–177  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 4)
33. C. Böinghoff, E. E. Dyakonova, G. Kersting, V. A. Vatutin, “Branching processes in random environment which extinct at a given moment”, Markov Process. Related Fields, 16:2 (2010), 329–350  mathscinet


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019